| Model Number |
02.12.0410FL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year 10 months after the primary, the patient came in reporting instability and the cause is unknown.The surgeon revised the liner (10 to 12 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 29 january 2025: lot: 2240038: (b)(4) items manufactured and released on 15-dec-2022.Expiration date: 2027-11-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.